Couldn't find what you looking for?

TRY OUR SEARCH!

if you have taken epilim for aroud two years and then no longer need it,after putting alot of weight on due to it does it take long to loose the weight?

Loading...

Well if you have stopped taking epilim and if you think that you have gained weight because of this medication than it is just matter of time when you are going to start losing weight. In case that you want to speed up this process you can always adjust your nutrition and start with some physical activity. 

The best it would be to choose something you love or something you can do with your partner or your friends. Walking, hiking and even swimming are great ways to socialize and get yourself in shape. And either way you are going to feel much better. 

In case your weight doesn't change in a couple of months it would be wise to consult with your doctor just to be sure that everything is fine. 
Reply

Loading...